# SDR DALA2023082106773

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2922811) CORROSION ON AFT CABIN FLOOR INTERCOSTAL NUTPLATE HOLES STA 958,5 RBL 49 WL208. REMOVED AND REPLACED WITH NEW INTERCOSTAL AT STA 947-967 RBL 49 WL 208 IAW B737 SRM 51-40-05-0G 4B & FIGURE 2, B737 SRM 51-40-02-0G AND DWG# 147A5650.
